Tuesday, July 15, 2008

Status Report - Week 2 of 9

Weight Loss: held even, which is a good thing.
Exercise: 3 days at the health club (inc today), plus last Saturday an hour and a half helping friends move. unloading the truck meant weight-bearing exercise carrying boxes and aerobic exercise going up and down stairs. somewhat mitigated by the great (and big) meal they took us all out for as a reward, but there was plenty of roughage so not all that bad.
Tears: less than last week. but still there. like a couple of hours ago.
Panties: pink. all the time.

i don't know about this lithium business. i've had 4 little white capsules by now (4 days) and should start feeling some improvement, some leveling, but from the beginning it just seems to have ... i don't know... i keep describing it as feeling submissive. which is different from how i felt more owned again after the philosopher called last Saturday. i feel a little out of it... and thirsty all the time, drinking a lot of water (required), peeing all the time from all the drinking, my head doesn't feel quite right. i could be having pms again, and i could be down from real-life issues (bad things with work). my right eye is twitching, my head hurts, and my spark has gone out. i'll jack up my regular anti-depressant and hope i can short-circuit this before it becomes full-fledged depression, but right now i feel like a pretty pathetic kitten.

i just deleted a big emotional melt-down section - exactly the sort of outburst the lithium is supposed to prevent. time to curl up in bed with a cat or two and have a good cry.

Summary: i'm still going up and down, am feeling like a failure at everything, and am rather despairing of anything coming out right. i don't do well with rejection.

4 comments:

marianne said...

Please be more patient with yourself. You deserve that patience.

mamacrow said...

yes, and (trying hard not sound nagging) make sure you have a follow up appointment with your Dr to discuss how the lithium is working out (or not) SOON, ok honey?

Paul said...

Oatmeal Girl, Lithium is a long term medication, it doesn't work in a rush.
Mamacrow is right, check it out with your Dr.
Warm hugs,
Paul.

oatmeal girl said...

thank you all. i do know it's doing something... nasty things to my digestion. my sister says it helped her a lot, but can't remember why she eventually went off it.

i'm hoping... i want to bring joy to my master's life, not disruption. oh yeah, and i do want to be stable for me, too. couldn't hurt...